Citation:
F. Götze, Yu. V. Prokhorov, V. V. Ulyanov, “Bounds for characteristic functions of polynomials in asymptotically normal random variables”, Russian Math. Surveys, 51:2 (1996), 181–204
\Bibitem{GotProUly96}
\by F.~G\"otze, Yu.~V.~Prokhorov, V.~V.~Ulyanov
\paper Bounds for characteristic functions of polynomials in asymptotically normal random variables
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 2
\pages 181--204
\mathnet{http://mi.mathnet.ru/eng/rm943}
\crossref{https://doi.org/10.1070/RM1996v051n02ABEH002771}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1401534}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..181G}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996VK98200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040833086}
Linking options:
https://www.mathnet.ru/eng/rm943
https://doi.org/10.1070/RM1996v051n02ABEH002771
https://www.mathnet.ru/eng/rm/v51/i2/p3
This publication is cited in the following 10 articles:
Egor Kosov, Anastasia Zhukova, “Improved bounds for the total variation distance between stochastic polynomials”, Stoch. Proc. Appl., 170 (2024), 104279–15
E. D. Kosov, “Distributions of Polynomials in Gaussian Random Variables under Constraints on the Powers of Variables”, Funct. Anal. Appl., 56:2 (2022), 101–109
V. I. Bogachev, “Chebyshev–Hermite polynomials and distributions of polynomials in Gaussian random variables”, Theory Probab. Appl., 66:4 (2022), 550–569
Yu. V. Prokhorov, F. Götze, V. V. Ulyanov, “On bounds for characteristic functions of the powers of asymptotically normal random variables”, Theory Probab. Appl., 62:1 (2018), 98–116
V. I. Bogachev, “Distributions of polynomials on multidimensional and infinite-dimensional spaces with measures”, Russian Math. Surveys, 71:4 (2016), 703–749
V. V. Ulyanov, “On properties of polynomials in random elements”, Theory Probab. Appl., 60:2 (2016), 325–336
Yuri V. Prokhorov, Vladimir V. Ulyanov, Springer Proceedings in Mathematics & Statistics, 42, Limit Theorems in Probability, Statistics and Number Theory, 2013, 235
Agafontsev B.V., Bogachev V.I., “Asymptotic properties of polynomials in Gaussian random variables”, Dokl. Math., 80:3 (2009), 806–809
Selected Topics in Characteristic Functions, 1999, 335
F. Gotze, Yu. V. Prokhorov, V. V. Ulyanov, “On Smooth Behavior of Probability Distributions Under Polynomial Mappings”, Theory Probab. Appl., 42:1 (1998), 28